# SDR DALA1146700672

- Difficulty date: July 2, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 SLIDE HARNESS WORN.  REPLACE R-4 SLIDE HARNESS AT ST AEROSPACE SAN ANTONIO DURING HMV.
